# SDR SWAA2023042525195

- Difficulty date: April 9, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL IS CRACKED AT BS 947.5 RBL 20 UNDER FLOOR TO SIDEWALL SUPPORT<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG 9.REPAIRABLE BY REPLACEMENT.;[02] PRIOR TO REMOVAL;FOUND PART HAS NOT ALLOWABLE DAMAGE ON SRM;AND SO PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PARAG 9.;[03] REMOVED INTERCOSTAL DAMAGED IAW SRM 51-40-02.;[04] RECEIVED;LOCATED AND DRILLED NEW INTERCOSTAL WITH P/N 147A7500-22;LOT#1492095-10 IAW SRM 51-40-05 AND DWG#147A7500.OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4 AND MEASUREMENT TABLE OK TO INSTALL GIVEN;[06] INSTALLED NEW INTERCOSTAL ON ACB;AT BS 947.5;RBL20 IAW SRM 51-40-02 AND DGW#147A7500.;[07] VERIFIED CORRECTIVE ACTION #6
